Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Hultkrantz

My Red marks are Acne (Pictures)

Recommended Posts

Posted

First I was on Tetralysal. But after a break during the summer I began to eat it again. This time i noticed it didnt work as well because I got ONE cyst/nodule thing on my chin. I didn't knew that this was severe acne and I kept eating tetralysal.

During a very intensive period in school (a couple of month after summer) and under ALOT OF stress I got my first real severe breakout. I had some nodules and cysts and some wierd red marks under the skin.

2 weeks later I was on accutane. My skin got all clear from acne red spots. But during my course my face bagan to break out from time to time. Especially I got more of those red wierd marks... But at the end of the course thing got better!!!

After 134 mg/kg I ended the course. 3 month later my old acne got red again which made the old scares scare more. Also I got new red marks which leave new pits/rolling scars.

I got desperate and I got Retin-a 0.025% prescripted. I've now used Retina for 4 weeks and I'm now also using BP since last week.

Still I get those wird red marks. They look like a nodule in shape but they are just very little dark (they are hard to spot). But when i touch it its feel like the skin under is gone, like the bacteria have eaten the skin under (It feels like a rolling scar).

********

Arrows in the picture means active redness. 'N' means new Post Accutane spots/scars. I've got 2 scars left from nodule/cysts on my right back chin. My whole left chin is gently scared from those wird red scars.

Now, I dont know what to do. I'm a bit skeptical if one more course of accutane will work. Anyone who experience the same scenario or who know the right treatment? Plz help!

(I've changed the lighting to make it easier to see the active acne)

Share this post


Link to post
Share on other sites
Guest flutistgurl26
Posted

So are you saying that your acne came back after you finished the course? I went on 2 courses of accutane because the acne came back after the first course. Now my skin in clear but I've only been off the 2nd course for a couple months so far. Sometimes it is neccessary to do a 2nd course of accutane.. or even 3rd.. 4th.. it's different for everyone. By the way, you look good and you have great features, acne or not.

Share this post


Link to post
Share on other sites
Posted

your pointing that things dont exist, or i need strong glasses.

Your more likely to get acne by worrying over this. Go to sleep kid

Share this post


Link to post
Share on other sites
Posted

Ya. Don't worry.

I hardly see anything, just some redness.

Try to relax and go to sleep, the redness will be gone after you wake up.

Share this post


Link to post
Share on other sites
Posted

I'm not saying it's worse but its severe, which causes scares. Left untreated it may cause disfigurating. Also the new red spots are popping up, which means that there is still activity. The spots are almost not notisable to the naked eye but they causes rolling scars over a period of time as you can see in one of the images. This scars is from those redness as you can see in the pics.

It may be that "red marks" are active acne. Accutane may work on cysts and nodules but maby its week side is killing "red marks". Other medications could be better at killing redness. Just a theory

Share this post


Link to post
Share on other sites
Posted

Let's drink lemon everyday, and apply ACV?

Share this post


Link to post
Share on other sites
Posted

Off topic, but gee you're hawt... hehe :P

I doubt you'll need another round of accutane... your acne is practically non-existent... perhaps go on the CSR or something?

Share this post


Link to post
Share on other sites
Posted

thanks, your soo nice =)

I found an image on a lesion that looks just like mines. Do you think this is a red mark? If so, why do I get new ones on my skin, even on my good skin... where there hasnt been any previously acne?

post-38987-1158270017.jpg

post-38987-1158270017.jpg

Share this post


Link to post
Share on other sites
Posted

Oh yeah, I see i... hold on wait

let me look. Wait, there i.

oh, wait over.. oh yeah... its its its

nothing.

Share this post


Link to post
Share on other sites
Guest buttonit
Posted

you missed some spots

IPB Image

Share this post


Link to post
Share on other sites
Posted

cut your hair shorter and ull see difference, i dont like short hair either but helps, i want my hair long after clear

Share this post


Link to post
Share on other sites
Posted

what red marks? give me a break

Share this post


Link to post
Share on other sites
Posted

what red marks? give me a break

i second that

Share this post


Link to post
Share on other sites
Guest buttonit
Posted

what red marks? give me a break

i second that

i third it, the tribe has spoken.

Share this post


Link to post
Share on other sites
Posted

My digitalcame hasnt the best sharpness and thats why my skin seems smooth.. But thats REALLY out of topic..

And you guys are silly. So my skin has to be al scared before I can get a serious objective opinion. What the hell maby Accutane was the wrong for me. Maby it would be better if Ill just killed myself. Then maby you would give me a shot.

I'm not saying that my skin look worse. I'am just feeling very moody because of my scaring and I know its all psychological. There are people with very much acne/scaring who doesnt mind about it. But there are also those who does, like everyone on this forum.

My question is, or was what those spots are. Maby god will tell me if its acne or not, at least he is someone

Bye guys, maby I just don't fit in here and probably you do it more than I

Share this post


Link to post
Share on other sites
Posted

I think exfoliating would benefit the marks, and maybe dabbing a slight amount of vitamin E oil on the marks too(100% vitamin e). Hope that helps, and let me know if you have any questions hun. :)

Share this post


Link to post
Share on other sites
Posted

the tribe has spoken son, stop worrying about jackshit like a little school girl. My face looks like someone shot it with a 12 guage shotgun and i dont worry about it as much as you

Share this post


Link to post
Share on other sites
Posted

ok thanks! Do you know what those marks may be? doesnt really seems like marks left from acne.. :/

And to al those other guys.. When acne is scarring isnt not nothing, its somthing. But hey I know you are in a bad mod just like me, but you dont have to be mean

the tribe has spoken son, stop worrying about jackshit like a little school girl. My face looks like someone shot it with a 12 guage shotgun and i dont worry about it as much as you

Share this post


Link to post
Share on other sites
Posted

There is no reason to act like ass's, guys. We all vary in our scars, and while it may not seem like a big deal to you, it obviously is to him. So if you have nothing constructive advise wise, then why bother posting.

Share this post


Link to post
Share on other sites
Posted

There is no reason to act like ass's, guys. We all vary in our scars, and while it may not seem like a big deal to you, it obviously is to him. So if you have nothing constructive advise wise, then why bother posting.

Thank you for posting this!

As what we have seen this thread/topic has ran out of its purpose. I would be pleased if any moderator just deleted this thread. I'm just getting sad for some of those guys when Im reading it.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now

×